Universidad Complutense de Madrid
E-Prints Complutense

Inference in ergodic queues using occupation cycles

Impacto

Downloads

Downloads per month over past year



Rodrigo Fernández, Antonio (1994) Inference in ergodic queues using occupation cycles. [ Documentos de Trabajo de la Facultad de Ciencias Económicas y Empresariales; nº 07, 1994, ISSN: 2255-5471 ]

[img]
Preview
PDF
Creative Commons Attribution Non-commercial Share Alike.

181kB

Official URL: http://eprints.ucm.es/26346/




Abstract

We deal with inference problems on traffic intensity and on the mean number of customers in the system in steady state (q). We define the slopping time in terms of occupation cycles and apply the resulting estimators to a large class of stationary queues comparing it with alternative methods and with the integral estimator obtained directly from the sample in the Markovian case. Our method is quite effocient to estimate q. Also the asymptotic problems posed by Schruben and Kulkarni [7] do not appear. We observe that reductions in the sample information do not necessarily give worse estimations. We also give some numerical examples by simulating known models.


Item Type:Working Paper or Technical Report
Uncontrolled Keywords:Inferencia; Estimación; Ergodicidad; Modelo de Márkov.
Subjects:Sciences > Statistics > Mathematical statistics
Sciences > Statistics > Probabilities
Series Name:Documentos de Trabajo de la Facultad de Ciencias Económicas y Empresariales
Volume:1994
Number:07
ID Code:26346
Deposited On:22 Jul 2014 11:43
Last Modified:02 Jul 2015 12:02

Origin of downloads

Repository Staff Only: item control page